RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 4, Pages 65–73 (Mi mz2178)  

This article is cited in 2 scientific papers (total in 2 papers)

On the connection of the classical and quantum mechanical completeness of a potential at infinity on complete Riemannian manifolds

I. M. Oleinik

M. V. Lomonosov Moscow State University

Full text: PDF file (740 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:4, 380–386

Bibliographic databases:

UDC: 517.95
Received: 07.04.1993

Citation: I. M. Oleinik, “On the connection of the classical and quantum mechanical completeness of a potential at infinity on complete Riemannian manifolds”, Mat. Zametki, 55:4 (1994), 65–73; Math. Notes, 55:4 (1994), 380–386

Citation in format AMSBIB
\Bibitem{Ole94}
\by I.~M.~Oleinik
\paper On the connection of the classical and quantum mechanical completeness of a potential at infinity on complete Riemannian manifolds
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 4
\pages 65--73
\mathnet{http://mi.mathnet.ru/mz2178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296217}
\zmath{https://zbmath.org/?q=an:0848.35031}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 4
\pages 380--386
\crossref{https://doi.org/10.1007/BF02112477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2178
  • http://mi.mathnet.ru/eng/mz/v55/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shchepetilov, “Two-body problem on spaces of constant curvature: I. Dependence of the Hamiltonian on the symmetry group and the reduction of the classical system”, Theoret. and Math. Phys., 124:2 (2000), 1068–1081  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. Sh. Braverman, O. Milatovic, M. A. Shubin, “Essential self-adjointness of Schrödinger-type operators on manifolds”, Russian Math. Surveys, 57:4 (2002), 641–692  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:36
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019